MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 GREY MIMX

UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 GREY MIMX
Model Number MMT-965A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Patient country: australia.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.It was reported that the patient faced issue of infusion set needle break on (b)(6) 2024.Patient had difficulty in inserting the infusion set.The set was in use for les than 1 day.The insertion site was abdomen.The fracture occured during the timeof insertion and the needle was also hard to remove.The blood glucose level was 15mmol/l.No further information available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Per revision 21 of procedure 3709030, a child investigation is not required to document the device history record (dhr) review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5408470, in question was manufactured at the reynosa site.Dhr review: the lot 5408470 was manufactured according to the work instruction (wi) version 50 and manufactured in the line inset 6 on 03-jan-2023, with a total of (b)(4) units.Review of the dhr showed that an extended inspection was created due to dislodged tube, extended inspection was found within specification.Conclusion summary of complaint investigation: no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Extended inspection is not related with the claimed malfunction therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19622116
Report Number3003442380-2024-10427
Device Sequence Number8178539
Product Code FPA
UDI-Device Identifier05705244020153
UDI-Public05705244020153
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/02/2025
Device Model NumberMMT-965A
Device Lot Number5408470
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown